# SDR USAA2009060891439

- Difficulty date: June 3, 2009
- Submitted: June 8, 2009
- Operation: Air carrier
- Aircraft: N530AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24412
- Aircraft time: 59,689 hours, 37,070 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Reveal
- Part number: 65535944
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - C5 CHECK - R1 DOOR CUT OUT AFT UPPER REVEAL CRACKED.   REPLACED THE R1 DOOR CUTOUT AFT UPPER REVEAL IAW B737 SRM 51-10-02.
